A Bizarre Electrocardiographic Pattern Due to Chronic Lithium Therapy
Article first published online: 13 JUL 2010
©2010, Wiley Periodicals, Inc.
Annals of Noninvasive Electrocardiology
Volume 15, Issue 3, pages 289–292, July 2010
How to Cite
Kayrak, M., Duman, C., Gul, E. E., Sonmez, O., Kaya, Z. and Arı, H. (2010), A Bizarre Electrocardiographic Pattern Due to Chronic Lithium Therapy. Annals of Noninvasive Electrocardiology, 15: 289–292. doi: 10.1111/j.1542-474X.2010.00366.x
- Issue published online: 13 JUL 2010
- Article first published online: 13 JUL 2010
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.